A Transformation Formula Associated with The Generalized Hypergeometric Series
Commun. Korean Math. Soc. 2000 Vol. 15, No. 4, 707-714
Keumsik Lee, Young Joon Cho, Tae Young Seo
Pusan National University, Pusan National University, Pusan National University
Abstract : The authors aim at presenting a presumably new transformation formula involving generalized hypergeometric series by making use of series rearrangement technique which is one of the most effective methods for obtaining generating functions or other identities associated with (especially) the hypergeometric series. They also consider a couple of interesting special cases of their main result.
Keywords : hypergeometric series, Srivastava and Panda's function, Whipple's transformation formula
MSC numbers : Primary 33C90; Secondary 33B15, 33C05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd